Works matching DE "ISOMONODROMIC deformation method"
Results: 106
ON THE CONNECTION FORMULAS OF THE FOURTH PAINLEVÉ TRANSCENDENT.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 4, p. 419, doi. 10.1142/S021953050900144X
- By:
- Publication type:
- Article
GAUGE THEORY AND WILD RAMIFICATION.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 4, p. 429, doi. 10.1142/S0219530508001195
- By:
- Publication type:
- Article
Integral Solutions to Schlesinger Equations.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 229, doi. 10.1007/s10958-015-2440-3
- By:
- Publication type:
- Article
On deformations of linear systems of differential equations and the Painlevé property.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 4, p. 533, doi. 10.1007/s10958-013-1602-4
- By:
- Publication type:
- Article
Euler integral symmetry and the deformed hypergeometric equation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 4, p. 573, doi. 10.1007/s10958-012-0940-y
- By:
- Publication type:
- Article
Some results related to complex linear and nonlinear difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2014, v. 20, n. 2, p. 237, doi. 10.1080/10236198.2013.829055
- By:
- Publication type:
- Article
On a Certain Subclass of Meromorphic Functions Defined by a New Linear Differential Operator.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2017, v. 49, n. 3, p. 269, doi. 10.5614/j.math.fund.sci.2017.49.3.5
- By:
- Publication type:
- Article
A note on a new unique range set with truncated multiplicity.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2017, v. 21, n. 2, p. 195, doi. 10.12697/ACUTM.2017.21.13
- By:
- Publication type:
- Article
MELLIN TRANSFORM OF THE DIRICHLET L-FUNCTION WITH PRINCIPAL CHARACTER.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 7
- By:
- Publication type:
- Article
BRST INVARIANCE OF NONLOCAL CHARGES AND MONODROMY MATRIX OF BOSONIC STRING ON AdS<sub>5</sub>×S<sup>5</sup>.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2007, v. 22, n. 12, p. 2239
- By:
- Publication type:
- Article
Monodromy representations of completed coverings.
- Published in:
- Revista Mathematica Iberoamericana, 2016, v. 32, n. 2, p. 533, doi. 10.4171/RMI/894
- By:
- Publication type:
- Article
Quantizing the Discrete Painlevé VI Equation: The Lax Formalism.
- Published in:
- Letters in Mathematical Physics, 2013, v. 103, n. 8, p. 865, doi. 10.1007/s11005-013-0620-y
- By:
- Publication type:
- Article
Tau Functions as Widom Constants.
- Published in:
- Communications in Mathematical Physics, 2019, v. 365, n. 2, p. 741, doi. 10.1007/s00220-018-3230-9
- By:
- Publication type:
- Article
Fredholm Determinant and Nekrasov Sum Representations of Isomonodromic Tau Functions.
- Published in:
- Communications in Mathematical Physics, 2018, v. 363, n. 1, p. 1, doi. 10.1007/s00220-018-3224-7
- By:
- Publication type:
- Article
Isomonodromic Deformations and Very Stable Vector Bundles of Rank Two.
- Published in:
- Communications in Mathematical Physics, 2017, v. 356, n. 2, p. 627, doi. 10.1007/s00220-017-2987-6
- By:
- Publication type:
- Article
An Elliptic Garnier System.
- Published in:
- Communications in Mathematical Physics, 2017, v. 355, n. 2, p. 741, doi. 10.1007/s00220-017-2934-6
- By:
- Publication type:
- Article
On Singular Points of Meromorphic Functions Determined by Continued Fractions.
- Published in:
- Mathematical Notes, 2018, v. 103, n. 3/4, p. 527, doi. 10.1134/S0001434618030203
- By:
- Publication type:
- Article
On the deformation method of study of global asymptotic stability.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 3/4, p. 316, doi. 10.1134/S0001434614030043
- By:
- Publication type:
- Article
On movable singularities of Garnier systems.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 5/6, p. 806, doi. 10.1134/S0001434610110210
- By:
- Publication type:
- Article
Isomonodromic confluence of singular points.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 3/4, p. 309, doi. 10.1134/S0001434610030028
- By:
- Publication type:
- Article
On Some Hamiltonian Properties of the Isomonodromic Tau Functions.
- Published in:
- Reviews in Mathematical Physics, 2018, v. 30, n. 7, p. N.PAG, doi. 10.1142/S0129055X18400081
- By:
- Publication type:
- Article
On G-function of Frobenius manifolds related to Hurwitz spaces.
- Published in:
- IMRN: International Mathematics Research Notices, 2004, v. 2004, n. 7, p. 343, doi. 10.1155/S1073792804131024
- By:
- Publication type:
- Article
G-bundles, isomonodromy, and quantum Weyl groups.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 22, p. 1129, doi. 10.1155/S1073792802111081
- By:
- Publication type:
- Article
On a Poisson structure on the space of stokes matrices.
- Published in:
- IMRN: International Mathematics Research Notices, 1999, v. 1999, n. 9, p. 473, doi. 10.1155/S1073792899000240
- By:
- Publication type:
- Article
General Schlesinger Systems and Their Symmetry from the View Point of Twistor theory.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 130, doi. 10.1080/14029251.2013.862441
- By:
- Publication type:
- Article
Higher order Painlevé system of type and monodromy preserving deformation.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 57, doi. 10.1080/14029251.2013.862434
- By:
- Publication type:
- Article
WEAK NORMAL AND QUASINORMAL FAMILIES OF HOLOMORPHIC CURVES.
- Published in:
- Archivum Mathematicum, 2018, v. 54, n. 3, p. 153, doi. 10.5817/AM2018-3-153
- By:
- Publication type:
- Article
Free fermions, W-algebras, and isomonodromic deformations.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 187, n. 2, p. 649, doi. 10.1134/S0040577916050044
- By:
- Publication type:
- Article
'Quantization' of an isomonodromic Hamiltonian Garnier system with two degrees of freedom.
- Published in:
- Theoretical & Mathematical Physics, 2016, v. 187, n. 1, p. 479, doi. 10.1134/S0040577916040048
- By:
- Publication type:
- Article
Degenerating the elliptic Schlesinger system.
- Published in:
- Theoretical & Mathematical Physics, 2013, v. 174, n. 1, p. 1, doi. 10.1007/s11232-013-0001-9
- By:
- Publication type:
- Article
The Schlesinger system and isomonodromic deformations of bundles with connections on Riemann surfaces.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 171, n. 3, p. 739, doi. 10.1007/s11232-012-0071-0
- By:
- Publication type:
- Article
Limit relation between toda chains and the elliptic SL( N, ℂ) top.
- Published in:
- Theoretical & Mathematical Physics, 2012, v. 171, n. 2, p. 575, doi. 10.1007/s11232-012-0056-z
- By:
- Publication type:
- Article
Isomonodromic deformations and “antiquantization” for the simplest ordinary differential equations.
- Published in:
- Theoretical & Mathematical Physics, 2007, v. 150, n. 1, p. 123, doi. 10.1007/s11232-007-0009-0
- By:
- Publication type:
- Article
Isomonodromy Approach to Boundary Value Problems for the Ernst Equation.
- Published in:
- Theoretical & Mathematical Physics, 2003, v. 134, n. 1, p. 72, doi. 10.1023/A:1021819707013
- By:
- Publication type:
- Article
Inclusion Properties for Certain Classes of Meromorphic Functions Defined by Using New Differ-Integral Operator.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2018, v. 42, n. 2, p. 157
- By:
- Publication type:
- Article
Middle convolution and non-Schlesinger deformations.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2015, v. 91, n. 5, p. 66, doi. 10.3792/pjaa.91.66
- By:
- Publication type:
- Article
Estimation of Young's modulus and Poisson's ratio of soft tissue from indentation using two different-sized indentors: finite element analysis of the finite deformation effect.
- Published in:
- 2005
- By:
- Publication type:
- journal article
On the Painlevé Property of Isomonodromic Deformations of Fuchsian Systems.
- Published in:
- Acta Applicandae Mathematicae, 2008, v. 101, n. 1-3, p. 255, doi. 10.1007/s10440-008-9189-3
- By:
- Publication type:
- Article
On unicity theorems of difference of entire or meromorphic functions.
- Published in:
- Journal of Computational Analysis & Applications, 2019, v. 26, n. 8, p. 1414
- By:
- Publication type:
- Article
Generalizations on some meromorphic function spaces in the unit disc.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 1, p. 148
- By:
- Publication type:
- Article
VALUE SHARING RESULTS FOR MEROMORPHIC FUNCTIONS WITH THEIR Q-SHIFTS.
- Published in:
- Journal of Computational Analysis & Applications, 2017, v. 22, n. 1, p. 107
- By:
- Publication type:
- Article
BOREL DIRECTIONS AND UNIQUENESS OF MEROMORPHIC FUNCTIONS SHARING FIVE VALUES.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 6, p. 1046
- By:
- Publication type:
- Article
The Order and Type of Meromorphic Functions and Entire Functions of Finite Iterated Order.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 5, p. 991
- By:
- Publication type:
- Article
Some results for meromorphic functions of several variables.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 5, p. 967
- By:
- Publication type:
- Article
UNIQUENESS OF MEROMORPHIC FUNCTIONS WITH THEIR DIFFERENCE OPERATORS.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 21, n. 4, p. 784
- By:
- Publication type:
- Article
Some inequalities on meromorphic function and its derivative on its Borel direction.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 6, p. 1171
- By:
- Publication type:
- Article
The Borel direction and uniqueness of meromorphic function.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 1, p. 1329
- By:
- Publication type:
- Article
Some inequalities on meromorphic function and its derivative on its Borel direction.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 1, p. 1171
- By:
- Publication type:
- Article
Value sharing of meromorphic functions of differential polynomials of finite order.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 1, p. 1097
- By:
- Publication type:
- Article
The Value Distribution of Some Difference Polynomials of Meromorphic Functions.
- Published in:
- Journal of Computational Analysis & Applications, 2016, v. 20, n. 1, p. 1031
- By:
- Publication type:
- Article